Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007, Article ID 31693, 8 pages
http://dx.doi.org/10.1155/2007/31693
Research Article

On Boundaries of Parallelizable Regions of Flows of Free Mappings

Institute of Mathematics, Pedagogical University, Podchorążych 2, Kraków 30-084, Poland

Received 7 May 2007; Revised 19 August 2007; Accepted 5 September 2007

Academic Editor: John Michael Rassias

Copyright © 2007 Zbigniew Leśniak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Leśniak, “On an equivalence relation for free mappings embeddable in a flow,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 13, no. 7, pp. 1911–1915, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. A. Andrea, “On homeomorphisms of the plane which have no fixed points,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 30, pp. 61–74, 1967. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. Kaplan, “Regular curve-families filling the plane—I,” Duke Mathematical Journal, vol. 7, pp. 154–185, 1940. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. Kaplan, “Regular curve-families filling the plane—II,” Duke Mathematical Journal, vol. 8, pp. 11–46, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Z. Leśniak, “On maximal parallelizable regions of flows of the plane,” International Journal of Pure and Applied Mathematics, vol. 30, no. 2, pp. 151–156, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. Leśniak, “On parallelizability of flows of free mappings,” Aequationes Mathematicae, vol. 71, no. 3, pp. 280–287, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. N. P. Bhatia and G. P. Szegö, Stability Theory of Dynamical Systems, vol. 161 of Die Grundlehren der mathematischen Wissenschaften, Springer, New York, NY, USA, 1970. View at Zentralblatt MATH · View at MathSciNet
  8. R. C. McCann, “Planar dynamical systems without critical points,” Funkcialaj Ekvacioj, vol. 13, pp. 67–95, 1970. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Leśniak, “On parallelizable regions of flows of the plane,” Grazer Mathematische Berichte, vol. 350, pp. 175–183, 2006. View at Google Scholar